Illinois Journal of Mathematics

The structure of contours of a Fréchet surface

R. E. Fullerton

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 4, Issue 4 (1960), 619-628.

Dates
First available in Project Euclid: 13 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255456280

Digital Object Identifier
doi:10.1215/ijm/1255456280

Mathematical Reviews number (MathSciNet)
MR0120498

Zentralblatt MATH identifier
0094.03802

Subjects
Primary: 41.00
Secondary: 28.00

Citation

Fullerton, R. E. The structure of contours of a Fréchet surface. Illinois J. Math. 4 (1960), no. 4, 619--628. doi:10.1215/ijm/1255456280. https://projecteuclid.org/euclid.ijm/1255456280


Export citation